# SDR REXA201100203

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 15,191 hours, 12,718 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH CREW REPORTED GEAR DISAGREE RIGHT MAIN LANDING GEAR WOULD NOT GO DOWN & LOCK UNTIL IT WAS CYCLED THE SECOND TIME, DEFERRED MLG RETRACTION SYSTEM IAW MEL 32-30-01 DM-41017.
